I understand your concern.
In my opinion the weakness and dizziness
might not be due to gestodene
The weakness could be due to low sugars or low HB.
I suggest you to get HB done to rule out anaemia.
Also taking food in small quantities every 2 hourly like 3 meals and 2 snacks per day prevent low sugars.
So do not worry.Relax.
But the weakness ,dizziness are not related to progesterone
supplements like gestodene,endogest.
These progesterone supplements are usually prescribed in case of bleeding during pregnancy
to prevent miscarriage
Avoid physical stress and intercourse.
Take healthy nutritional diet like fruits,veggies,milk,meat,egg,fish etc.
Nothing to worry.
Many cases which present with bleeding during early pregnancy continue till term and have good outcome with adequate treatment.
And the causes for bleeding like thyroid abnormalities,progesterone insufficiency,bleeding from cervix etc should be evaluated and treated accordingly.
Hope this helps.